# SDR CA020506004

- Difficulty date: April 3, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 9,222 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Socket
- Part number: 5081032019
- Condition: Cracked
- Location: Torque Knee
- Part time: 13,155 hours, 13,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION A CRACK WAS NOTED IN THE AREA OF THE MAIN LANDING GEAR LOWER TORQUE KNEE LUGS.THE PISTON AND AXLE ASSY WAS REPLACED.THE CRACKED AXLE AND PISTON ASSY WERE SENT FOR O/H.THE SOCKET ASSY WAS REPLACED AT THE OVERHAUL FACILITY (CRACKED BEYOND LIMITS).
